MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number H965403330
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k152842, k980163, p980033.Device evaluated by mfr: the wallstent endoprosthesis device was returned for analysis.A visual and tactile examination identified an outer sheath kink approximately 745mm proximal from the distal tip, and an inner sheath kink approximately 95mm proximal from the distal tip.The stent was returned sheathed on the device.The stent was deployed with resistance experienced due to the outer sheath kink.The stent was found to be damaged at the same location as the sheath kink when it was mounted on the delivery system.A visual examination identified no damage or issues with the stent cups, stent holder, or tip of the returned device.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2025.It was reported that the stent failed to deploy.The 80% stenosed target lesion was located in a mildly tortuous and severely calcified vein.A 16mm x 90mm x 75cm wallstent endoprosthesis self-expanding stent was selected for use.During attempted deployment, the delivery system would not release the stent.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient condition following the procedure was stable.However, device analysis revealed a damaged stent.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23687800
Report Number2124215-2025-84234
Device Sequence Number9438710
Product Code MAF
UDI-Device Identifier08714729204053
UDI-Public(01)08714729204053(17)250801(10)32134773
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Model NumberH965403330
Device Catalogue NumberH965403330
Device Lot Number0032134773
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight74 KG